Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Taken medicines for mild pancreatitis, gets stomach pain after heavy food. Cause?

Hi Doctor, i want to ask a query regarding pancreatitis . My sister is getting a stomach pain and she is not able to eat anything.If she had anything thing means she vomitted it. So we consulted the doctor.He said that it is a mild pancreatitis. he prescribed creon and some other medicines. she used that medicines for one month. Later we consulted another doctor.But he said that she doesn t have pancreatitis. So she is having everything ( diet ). But whenever she had heavy food she is getting pain. And she is not gaining weight. I want to know what is the problem she is facing? thanks in advance
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
age of ur sister?make an US abdomen done.blood tests like cbp,serum amylase,lipase..these test can rule out whether she has pancreatitis or not.mean while,avoid giving fatty meals to her.this problem need doctor concern.she will not put weight untill the problem is resolved
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor